# SDR HEEA0014977

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tank
- Part number: 206061505115
- Condition: Stripped
- Location: Eng Oil Tank
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF OUTLET FITTING P/N AN837-12D FROM ENGINE OIL TANK FOR THE FIRST TIME, FOUND THREADS IN TANK WERE STRIPPED.
